# SDR CA030711005

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,192 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strut
- Part number: VALC3W1005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE DAILY INSPECTION A 7 INCH CRACK ON THE UPPER SURFACE OF THE LT LOWER WING STRUT IN THE TRAILING EDGE SKIN WAS OBSERVED. 4.2 HOURS OUT OF A 100 HR INSPECTION. THE STRUT WAS GIVEN TO A DAR,  WHO IS CONDUCTING AN INVESTIGATION. THE REPORT SHALL BE FORWARDED TO THIS SDR WHEN RECEIVED.
